# SDR UIEA2021031200531

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 31,777 hours, 5,457 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T10013
- Part serial: 1209010808
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH WLG ALTERNATE EXTENSION ACTUATOR FUNCTION ABNORMAL( IAW AMM 32-36-01/401 REV 34 REPLACED AND PERFORM OPERATION TEST. RESULT WAS NORMAL. )
